MathSciNet Relay Station
MathSciNet bibliographic data
MR1275083 76L05 (76N15)
Sharma, V. D.; Radha, Ch. On one-dimensional planar and nonplanar shock waves in a relaxing gas. Phys. Fluids 6 (1994), no. 6, 2177–2190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement